Alert archive / Nebraska / Frost Advisories in 2016
Frost Advisory 7, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Oct 12, 2016, 3:05 AM MDT for Chase County, Hayes County, Perkins County, Nebraska. It took effect at Oct 13, 2016, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2016, 3:05 AM MDT (09:05 UTC)
- In effect from
- Oct 13, 2016, 12:00 AM MDT
- Expired
- Oct 13, 2016, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
089 WWUS73 KLBF 120905 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 405 AM CDT WED OCT 12 2016 ...SUB-FREEZING TEMPERATURES AND FROST THURSDAY MORNING... .SUB-FREEZING TEMPERATURES AND WIDESPREAD FROST ARE ANTICIPATED UNDER CLEAR SKIES ACROSS THE EASTERN SANDHILLS...NORTH CENTRAL NEBRASKA...AND CENTRAL NEBRASKA TONIGHT AND THURSDAY MORNING. ELSEWHERE...AREAS OF FROST ARE EXPECTED IN SOUTHWEST NEBRASKA...ACROSS HAYES AND CHASE COUNTIES...WHERE LOWS WILL APPROACH FREEZING. NEZ006>010-025>029-037-038-059-071-122200- /O.UPG.KLBF.FZ.A.0001.161013T0600Z-161013T1500Z/ /O.NEW.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH... AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD... HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL... BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS...MAYWOOD 405 AM CDT WED OCT 12 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED SHORTLY AFTER MIDNIGHT AND WILL CONTINUE INTO EARLY MORNING. * IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING FREEZE AND WOULD MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ070-122200- /O.UPG.KLBF.FZ.A.0001.161013T0600Z-161013T1500Z/ /O.NEW.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ HAYES- INCLUDING THE CITY OF...HAYES CENTER 405 AM CDT WED OCT 12 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS WILL FALL NEAR 32 DEGREES BY DAWN ACROSS PORTIONS OF THE AREA THURSDAY MORNING. * IMPACTS...AREAS OF FROST IS EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ069-122200- /O.NEW.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ CHASE- INCLUDING THE CITIES OF...CHAMPION...ENDERS...IMPERIAL...WAUNETA 305 AM MDT WED OCT 12 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT THURSDAY. * TEMPERATURE...LOWS WILL FALL NEAR 32 DEGREES BY DAWN ACROSS PORTIONS OF THE AREA THURSDAY MORNING. * IMPACTS...AREAS OF FROST IS EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ET
4 follow-up statements
187 WWUS73 KLBF 121906 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 206 PM CDT WED OCT 12 2016 NEZ006>010-025>029-037-038-059-071-130315- /O.CON.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH... AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD... HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL... BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS...MAYWOOD 206 PM CDT WED OCT 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S ACROSS PORTIONS OF CENTRAL NEBRASKA. * SUB-FREEZING TEMPERATURES ARE EXPECTED BY AROUND MIDNIGHT TONIGHT AND CONTINUE INTO EARLY THURSDAY MORNING. * IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING FREEZE...ESPECIALLY ACROSS CENTRAL NEBRASKA...AND WOULD MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ058-130315- /O.EXA.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ PERKINS- INCLUDING THE CITY OF...GRANT 106 PM MDT WED OCT 12 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT THURSDAY. * TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING. * AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ069-070-130315- /O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ CHASE-HAYES- INCLUDING THE CITIES OF...CHAMPION...ENDERS...IMPERIAL... WAUNETA...HAYES CENTER 206 PM CDT WED OCT 12 2016 /106 PM MDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING. * AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TAYLOR
029 WWUS73 KLBF 122011 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT WED OCT 12 2016 NEZ006>010-025>029-037-038-059-071-130415- /O.CON.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH... AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD... HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL... BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS...MAYWOOD 311 PM CDT WED OCT 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S ACROSS PORTIONS OF CENTRAL NEBRASKA. * SUB-FREEZING TEMPERATURES ARE EXPECTED BY AROUND MIDNIGHT TONIGHT AND CONTINUE INTO EARLY THURSDAY MORNING. * IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING FREEZE...ESPECIALLY ACROSS CENTRAL NEBRASKA...AND WOULD MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ058-069-070-130415- /O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL... WAUNETA...HAYES CENTER 311 PM CDT WED OCT 12 2016 /211 PM MDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING. * AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TAYLOR
549 WWUS73 KLBF 130516 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1216 AM CDT THU OCT 13 2016 NEZ006>010-025>029-037-038-059-071-131400- /O.CON.KLBF.FZ.W.0003.000000T0000Z-161013T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH... AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD... HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL... BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS...MAYWOOD 1216 AM CDT THU OCT 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...LOWS WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S EXPECTED ACROSS PORTIONS OF CENTRAL NEBRASKA. * TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE INTO EARLY THURSDAY MORNING. * IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING FREEZE...ESPECIALLY ACROSS CENTRAL NEBRASKA...AND WOULD MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ058-069-070-131400- /O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL... WAUNETA...HAYES CENTER 1216 AM CDT THU OCT 13 2016 /1116 PM MDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES...LOWS WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING. * IMPACTS...AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ET
575 WWUS73 KLBF 131422 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 922 AM CDT THU OCT 13 2016 NEZ006>010-025>029-037-038-059-071-131530- /O.EXP.KLBF.FZ.W.0003.000000T0000Z-161013T1400Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH... AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD... HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL... BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS...MAYWOOD 922 AM CDT THU OCT 13 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE REGION. THE THREAT FOR FREEZING TEMPERATURES IS OVER. $$ NEZ058-069-070-131530- /O.EXP.KLBF.FR.Y.0007.000000T0000Z-161013T1400Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL... WAUNETA...HAYES CENTER 922 AM CDT THU OCT 13 2016 /822 AM MDT THU OCT 13 2016/ ...FROST ADVISORY HAS EXPIRED... THE THREAT FOR FROST HAS ENDED. $$ TAYLOR
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Oct 12, 2:59 AM MDT, 6 minutes earlier.
Area forecast discussion, Oct 12, 2:59 AM MDT, 6 minutes before
Area Forecast Discussion National Weather Service North Platte NE 359 AM CDT Wed Oct 12 2016 .SHORT TERM...(Today and tonight) Issued at 354 AM CDT Wed Oct 12 2016 The main challenges in the short term period includes the current weather (and out into the next few hours) today then temperatures and associated non-precipitation weather hazards this evening and overnight. Latest radar loop shows showers moving east across north central NE and southwest to central NE. Of note, KANW reported light snow this hour, however, it is not expected to prevail much longer. Latest analysis and hi-res guidance suggest the greatest likelihood for additional precipitation at the start of the period will be across southwest NE to central NE with decreased chances across the northwest quad of the forecast area. Drier air is working its way eastward at mid-levels into western NE, and this is indicated and handled fairly well by guidance and associated model soundings. The precipitation is expected to have exited the forecast area by mid morning. This will be followed by decreasing clouds mid morning to early afternoon. A unseasonably cool day is in store for western and north central NE as surface high pressure moves into the state and positions itself across eastern NE by this evening. Very cool air continues to push into NE at lower-levels this morning and this will start to lessen in the early afternoon. Wherein 850 hPa temperatures are expected to be around -2 to 4 C (warmest in southwest NE). Highs are expected to be between 15 to 20 degrees below their seasonal normal values with highs in the mid 40s to lower 50s expected this afternoon, warmest south of and along US Route 26-Interstate 80. Overnight, the surface high moves southeast into extreme southeast NE. Under clear skies, widespread to areas of frost is expected across a significant portion of the forecast area. A fly in the ointment could be winds in terms of realizing true widespread frost and are forecast low temperatures. Otherwise, much of the ingredients will be in place for widespread to areas of frost. As it is, current thinking is winds will be sufficiently light. Thus the freeze warning given the high level of confidence. The coldest temperatures will be in Custer, Loup, Garfield, and Wheeler counties where sub-30 degree lows are expected. .LONG TERM...(Thursday through Tuesday) Issued at 354 AM CDT Wed Oct 12 2016 After the chilly start to the morning a nice recovery is expected by Thursday afternoon as the sfc high shifts east with weak ridging builds across the Rockies in response to trough digging across the Pacific NW. Ridge continues to build for Friday with 850 mb temps to surge to around 20C across the western zones and a little cooler to the east. Sunny skies with unseasonably warm temps expected...highs in the 70s to low 80s. Will have to monitor western zones for elevated fire weather conditions as min RH values fall below 20 percent and winds gust to near 25 mph. Weak cold front pushes across the area Friday night into Saturday with slightly cooler temp for Saturday, still above seasonal averages thanks to little moisture to work with resulting in mostly sunny skies. Warm air returns quickly with Sunday and Monday to inch back up a couple of degrees. Then another front is progged to track across the area Monday night. A little better moisture to work with and will continue to keep low pops in the forecast. However will note that the 00z EC has diminished coverage of QPF compared to previous runs, with parts of the CWA remaining dry with the passage. Agreement is for cooler air for Tuesday. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1133 PM CDT Tue Oct 11 2016 Light rain is possible at the KLBF terminal into the overnight hours. Visbys may drop as low as 6 miles as light rain impacts the terminal through 09Z overnight. Skies will gradually clear Wednesday morning, however expect CIGS of 2500 to 5000 FT AGL through 16Z Wednesday morning. For the KVTN terminal: Light rain and snow showers will continue north of the state line in southern South Dakota overnight. This activity is expected to remain north of the terminal overnight. Skies will remain mostly cloudy however with CIGS ranging from 2500 to 5000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... Freeze Warning from midnight tonight to 9 AM CDT Thursday for NEZ006>010-025>029-037-038-059-071. Frost Advisory from 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM MDT/ Thursday for NEZ069-070. && SHORT TERM...ET LONG TERM...Masek AVIATION...Buttler
Hazardous weather outlook, Oct 11, 4:00 PM MDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 500 PM CDT TUE OCT 11 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-122200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 500 PM CDT TUE OCT 11 2016 /400 PM MDT TUE OCT 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A LIGHT RAIN AND SNOW MIX CHANGING TO ALL LIGHT SNOW IS POSSIBLE ACROSS NORTHERN NEBRASKA...MAINLY AFTER MIDNIGHT. THE PRECIPITATION WILL BE LIGHT...WITH A TRACE TO NO SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE EASTERN SANDHILLS AND NORTH CENTRAL NEBRASKA EARLY THURSDAY MORNING...THESE AREAS WILL SEE THE POSSIBILITY FOR SUB-FREEZING TEMPERATURES THAT COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:05 AM MDT | Freeze Warning | LBF | Blaine, Boyd, Brown, Custer, Frontier, Garfield and 8 more | 29 hr |
Nearby
Frost Advisories in Nebraska, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.